# SDR SWAA021689

- Difficulty date: July 27, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 25,199 hours, 22,000 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 65C26384
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT ELEVATOR TAB DELAMINATED ON UPPER SKIN AT NR 1 HINGE CUT OUT.  REMOVED AND REPLACED LT ELEVATOR TAB PER MM.
